The function exp -p Trace 2A as a Laplace transform on symmetric matrices
Hommage à P. A. Meyer et J. Neveu, Astérisque no. 236  (1996), p. 199-213
@incollection{AST_1996__236__199_0,
     author = {Letac, G.},
     title = {The function $\mathrm{exp} \left[ -p \, \mathrm{Trace} \sqrt{2A} \right]$ as a Laplace transform on symmetric matrices},
     booktitle = {Hommage \`a P. A. Meyer et J. Neveu},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {236},
     year = {1996},
     pages = {199-213},
     zbl = {0857.44001},
     mrnumber = {1417984},
     language = {en},
     url = {http://www.numdam.org/item/AST_1996__236__199_0}
}
Letac, G. The function $\mathrm{exp} \left[ -p \, \mathrm{Trace} \sqrt{2A} \right]$ as a Laplace transform on symmetric matrices, in Hommage à P. A. Meyer et J. Neveu, Astérisque, no. 236 (1996), pp. 199-213. http://www.numdam.org/item/AST_1996__236__199_0/

Bernadac, E. (1992), "Fractions continues sur les matrices symétriques réelles et la loi gaussienne inverse", C. R. Acad. Sc. Paris 315, Série I, 329-332. | MR 1179730 | Zbl 0758.60011

Bernadac, E. (1993), "Fractions continues aléatoires sur un cône symétrique", C. R. Acad. Sc. Paris 316, Série I, 859-864. | MR 1218276 | Zbl 0771.62009

Bernadac, E. (1995), "Random continued fractions and inverse Gaussian distribution on a symmetric cone", J. Theor. Prob. 8, 221-260. | Article | MR 1325851 | Zbl 0820.60008

Casalis, M. and Letac, G. (1994), "Characterization of the Jorgensen set in the generalized linear model", Test 3, 145-162. | Article | MR 1293112 | Zbl 0815.62030

Donoghüe, W. (1969), "Distributions and Fourier transforms", Academic Press, New York. | MR 3363413 | Zbl 0188.18102

Faraut, J. and Koranyi, A. (1994), "Analysis on symmetric cones", Oxford University Press, Cambridge. | MR 1446489 | Zbl 0841.43002

Feller, W. (1970), An introduction to probability theory and its applications, Vol. II, 2d ed. Wiley, New York. | Zbl 0138.10207

Gindikin, S. (1975), "Invariant generalized functions in homogeneous spaces", J. of Funct. Anal. and Applications 9, 50-52. | Article | MR 377423 | Zbl 0332.32022

Letac, G. and Seshadri, V. (1983), "A characterization of the inverse Gaussian distribution by continued fractions", Z. Wahrsch. Verw. Gebiete 62, 485-489. | Article | MR 690573 | Zbl 0488.60020

Watson, G. N. (1966), "A treatise on the theory of Bessel functions", 4th ed. Cambridge Univ. Press, Cambridge. | Zbl 0849.33001 | Zbl 0174.36202

Whittaker, E. T. and Watson, G. N. (1927), "Modern Analysis", Cambridge Univ. Press. | JFM 53.0180.04